| Model Number |
AORTIC CUTTERS, 5-PACK (3.8MM) |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the aortic cutters, 5-pack (3.8mm) unlock button was too stiff to unlock.A new aortic cutter was put out, and the surgery was completed without any problems.There is no damage to the patient.
Additional Manufacturer Narrative
Trackwise # (b)(4).The lot history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.